# SDR QXEA200400854

- Difficulty date: November 29, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 7,296 hours, 7,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT HAND INBOARD FLAP HAS CHAFING DAMAGE FROM CONTACT WITH WING UPPER TRAILING EDGE ALONG THE ENTIRE FLAP LENGTH.  REPAIRED IAW SRM 57-51-30-992-001.
